Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 90, Issue 1, pp 45–143

A1-homotopy theory of schemes

Authors

  • Fabien Morel
    • Institut de Mathématiques de JussieuUniversité Paris 7 Denis Diderot
  • Vladimir Voevodsky
    • Institute for Advanced StudyOlden Lane
Article

DOI: 10.1007/BF02698831

Cite this article as:
Morel, F. & Voevodsky, V. Publications Mathématiques de L’Institut des Hautes Scientifiques (1999) 90: 45. doi:10.1007/BF02698831

Copyright information

© Publications Mathematiques de L’I.H.E.S. 1999